# SDR SWAA2022032978892

- Difficulty date: February 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-3. LEFT WING O/B AFT FLAP HAS LARGE AREA OF DELAMINATED SKIN ON LOWER INBOARD CORNER. / [01] REMOVED L/H O/B AFT FLAP IAW AMM 27-51-22-000-801.;[02] BOND TEST IAW B737 NDT PT 4; 51-00-05. NO DEFECTS NOTED. TOOL#40082; DUE 11OCT22;[03] REMOVED FASTENERS TO F.O.M. IAW B737-800 SRM 51-40-02-0G-0 REV 74. REMOVED DAMAGED LOWER SKIN I/B CORNER. 12' X 20.250'. IAW B737-800 SRM 57-53-01-2R-14 PAR 4.B. & SRM 51-70-10-2R-0 PAR 7 REV 74.;[04] STEP 3 OK;[05] VERIFIED PRIMER THICKNESS IAW SRM 51-70-10-2R-0. FOUND TO IN LIMITS. TOOL#21860; DUE 22SEP22.;[06] MADE THE REPAIR PARTS; INSPECTED THE FIT OF PARTS. APPLIED BO-GEL AND ADHESIVE PRIMER. IAW B737-800 SRM 51-70-10-2R-0 PAR 14&15. BONDED REPAIR DOUBLER. IAW B 737-800 SRM 51-70-10-2R-0 REPAIR GENERAL PAR 8;10;18;20&21. REV74. TAP TEST GOOD. NEED OK TO SEAL &FINISH.(A111068);(115134);(A54056)&(A45722).;[07] VERIFIED STEP 6 OK TO SEAL AND FINISH;[08] SEALED; CLEANED AND APPLIED DECORATIVE FINISH. IAW B737-800 SRM 51-70-10-2R-0 PAR 22. REV74 (A111543);(A80222)&(A115134).;[09] REPAIRED DELAMINATION ON LOWER SKIN OF LEFT WING O/B AFT FLAP I/B CORNER. IAW B737-800 SRM 51-40-02-0G-0; SRM57-53-01-2R-2R-16;SRM 51-70-10-2R-0.;[[12] REINSTALLED LEFT WING O/B AFT FLAP IAW B737 AMM 27-51-22-400-801 STEP 3A-3F(5)(G).   NEED TO ACCOMPLISH OUTBOARD AFT FLAP ADJUSTMENT IAW B737 AMM 27-51-22-400-801 STEP 3G;
